Drug allergy

Drug allergy

M320/0316 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 40.2MB

Downloadable file size: 3.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Drug allergy. Rash on an 80-year-old man's leg, caused by an allergic reaction to the anti-fungal drug terbinafine. This drug is used to treat common fungal infections of the skin. Severe allergies may be treated with corticosteroid drugs, and the substance responsible for the allergic reaction should be avoided.

Release details: Model release available. Property release not required.

Keywords: 80-year-old, adverse, age, aged, allergic, allergy, anti-fungal, condition, dermatology, disorder, drug, drugs, eighty years old, elderly, geriatric, healthcare, ill, inflamed, inflammation, leg, limb, male, man, medical, medicine, oap, old, old-aged, pensioner, pharmaceutic, pharmaceutical, rash, reaction, senior citizen, sick, skin, spot, spots, spotty, terbinafine

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.